sexologist-icon
Period problem
My friend had unprotected sex 5 days after her period stopped n she took Ipill immediately and after a week she started to bleed again is this a sign to pregnancy or anything else
30 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Himani Gupta
Gynecologist 12 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi, most probably the bleeding is irregular and due to high hormonal content of emergency contraceptive pill. She requires a gyneac check up for proper diagnosis and treatment. Please see this link to know more http://mygynaecworld.com/unwanted-pregnancy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.